Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Fever, body heat and fatigue after chemotherapy. Can we give juice?

Hi, my mother was given first dose of chemo on Saturday,22nd. The first day was ok,but yesterday she had high body temperature and today is having body heat and fatigue . After chemo ,anti acidic and vitamin B tablets were prescribed and she is taking those. Do we need to give any juices to reduce the body heat(she is taking orange juice and milk regularly). Will this effect the therapy as cancer cells require high body temperature to be killed. She was operated for Breast cancer a month back. The cancer was in stage 1 with no trace of metastasis and ER-PR values as negative. Please help
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Dear Rushtosahana,

You didn't mention in your query what kind of cancer and which chemotherapy is your mother taking. When you mean high body temperature, are you refering to fever (axillary temperature above 38ºC)? If she has fever she should go to the hospital where she is treated, in order to be assessed for a possible infection. Usually chemotherapy effect is not based on the body temperature.

best regards,

Rute Alvarez
Answered: Thu, 27 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor